# SDR 99ZZZX424

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 400
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter Assy
- Part number: ACM28786
- Condition: Failed
- Location: Pneumatic System
- Part time: 7,384 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3,400 PSI WORKING PRESSSURE AIR CAUSED THE PERFORATED PLATE TO CONFORM TO THE SHAPE OF THE CONCAVE OUTLET COVER AND THEN BREAK BETWEEN PERFORATIONS IN THE CENTER OF THE PLATE.  THE FELT FILTER THEN EXTRUDED THROUGH THE BREAK IN THE PERFORATED PLATE AND INTO THE OUTLET PASSAGE OF THE OUTLET COVER REDUCING THE FILTER ASSY'S FLOW CAPACITY.  THE PERFORATED PLATE IS UNSUPPORTED IN THE CENTER AND IS UNABLE TO WITHSTAND PRESSURE CREATED WHEN FELT FILTER IS PARTIALLY CLOGGED OR COATED WITH ICE.  SUBMITTER SUGGESTED PERFORATED PLATE BE MADE STRONGER AND/OR SUPPORTED BY (PERFORATED) SUPPORT COLUMN AROUND THE FILTER OUTLET PASSAGE.
